# SDR FDEA201502040441

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 985 hours, 32,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, N
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  RECEIVED AN EMERGENCY LIGHT NR 1 BATTERY LOW INDICATION.   PERFORMED SEVERAL EMERGENCY LIGHTING BATTERY POWER SUPPLY TESTS. NOFAULTS NOTED.  OKAY FOR SERVICE.
